# SDR N921R54017

- Difficulty date: January 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Condition: Corroded
- Location: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXTERIOR STA 1766 L-33L MANUFACTURING SPLICE WITH CORROSION.  REMOVED SPLICE IAW DPS 3.67.27, FABRICATED NEW SPLICE IAW DC8 SRM 53-4-1 AND DPS 3.69.4.  PRIMED NEW SPLICE IAW DC8 SRM 51-1-8 AND INSTALLED NEW SPLICE IAW DC8 SRM 51-1-21 CPCP 5000 0552.
